anyone gained weight on mirpex or lost

Discussion in 'Fibromyalgia Main Forum' started by 69mach1, Jan 26, 2006.

  1. 69mach1

    69mach1 New Member

    i just started sinemt for rls today...i am not sleepy at all...ben up well it is going on 4"30 AM NOW...

    I KNOW I HAVE NOT BEEN ON THIS THAT LONG BUT...I AM READING THAT THE mirapex is supposed to cause sifnicant weight...


    jodie
  2. kgangel

    kgangel New Member

    Hi Jodie, I have never been on Mirpex, so I don't know and I just thought I would bump this for you to get response.

    kgangel
  3. 69mach1

    69mach1 New Member

    i want to talk to my dr on monday...they put me on sinemat yesterday and all that did was keep me awake all night long..maybe i can get the psychiatrist to prescribe it for me...i have aabout 35 lbs or more to lose and i just don't need anymore pills doing this to me...


    thank you for your reply...

    i got to go take son to the doctor